# SDR AALA20140917002

- Difficulty date: August 27, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 57,367 hours, 19,754 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N30012
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO RT HORIZONTAL STABILIZER INBD PANEL.  ACCOMPLISHED REPAIR IAW EA B757-55-036288.
